Discussions By Condition: Medical Stories

You think you have it bad read this!

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • October 8, 2007
  • 08:11 PM

In 2005 I was diganosed with Aplastic Anemia. Received Immunosuppressive Therapy. As a result of high doses of prednisone got. Avasucular Nercosis. Have had both hips replaced and just recently first of both shoulders. Now have Von Wellabrands and others issuses going on bt not sure what they all mean as of today I am now B-12 is sky high. And I am 28 years old now!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?